| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 57-60


Siraj Muhammed Pandhiani, Ani Bin Shabri
      Time series forecasting by using hybrid models for monthly streamflow data
      Applied Mathematical Sciences, Vol. 9, 2015, no. 57, 2809-2829
      http://dx.doi.org/10.12988/ams.2015.52164

K. Jaioun, K. Teerapabolarn
      A uniform bound on negative binomial approximation with w-functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 57, 2831-2841
      http://dx.doi.org/10.12988/ams.2015.52160

M. Shokry
      Generating topology on graphs by operations on graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 57, 2843-2857
      http://dx.doi.org/10.12988/ams.2015.5154

Anwar A. AL-Badarneh
      Bi-shadowing of some classes of single-valued almost contractions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 58, 2859-2869
      http://dx.doi.org/10.12988/ams.2015.52140

Farida Hanum, Mira A. Romliyah, Toni Bakhtiar
      Exam invigilators assignment problem: a goal programming approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 58, 2871-2880
      http://dx.doi.org/10.12988/ams.2015.52134

Paola Bonacini, Lucia Marino
      Equitable tricolourings for 4-cycle systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 58, 2881-2887
      http://dx.doi.org/10.12988/ams.2015.49780

H.M. Dutt, M. Safdar
      Linearization of two dimensional complex-linearizable systems of second order ordinary differential equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 58, 2889-2900
      http://dx.doi.org/10.12988/ams.2015.4121002

Joemar C. Endam, Jocelyn P. Vilela
      On JB-semigroups
      Applied Mathematical Sciences, Vol. 9, 2015, no. 59, 2901-2911
      http://dx.doi.org/10.12988/ams.2015.46427

Hariyanto, Basuki Widodo, I Nyoman Budiantara, C. A. Nidom
      Dynamic analysis and positive solution of a model of coalition between H5N1 and H1N1-p influenza virus in Indonesia
      Applied Mathematical Sciences, Vol. 9, 2015, no. 59, 2913-2924
      http://dx.doi.org/10.12988/ams.2015.5296

Imdat Iscan
      Generalization of different type integral inequalities for (\alpha,m)-convex functions via fractional integrals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 59, 2925-2939
      http://dx.doi.org/10.12988/ams.2015.4121023

Sergei Chistyakov, Fedor Nikitin
      On value operators in differential games
      Applied Mathematical Sciences, Vol. 9, 2015, no. 59, 2941-2952
      http://dx.doi.org/10.12988/ams.2015.52133

G. Sh. Tsitsiashvili, M. A. Osipova
      Synergetic effects in multiserver queuing systems with alternating input flow
      Applied Mathematical Sciences, Vol. 9, 2015, no. 60, 2953-2956
      http://dx.doi.org/10.12988/ams.2015.52131

Stephanie A. Omega, Sergio R. Canoy, Jr.
      Locating sets in a graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 60, 2957-2964
      http://dx.doi.org/10.12988/ams.2015.5291

Mohamed Lamlili E.N., Abdesslam Boutayeb, Abderrahmane Moussi, Wiam Boutayeb, Mohammed Derouich
      Fish consumption impact on coronary heart disease mortality in Morocco: a mathematical model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 60, 2965-2975
      http://dx.doi.org/10.12988/ams.2015.52136

Taekyun Kim, Jong Jin Seo
      A note on generalized q-Boole polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 60, 2977-2984
      http://dx.doi.org/10.12988/ams.2015.52181

Dae Ho Jin
      Generic lightlike submanifolds of an indefinite trans-Sasakian manifold of a quasi-constant curvature
      Applied Mathematical Sciences, Vol. 9, 2015, no. 60, 2985-2997
      http://dx.doi.org/10.12988/ams.2015.52165


Journals | Books | Indexing and abstracting | Author guidelines | Open access